# SDR ASAA0010153

- Difficulty date: October 23, 2000
- Submitted: December 7, 2000
- Operation: Air carrier
- Aircraft: N740AS
- Make and model: Boeing 737290C
- Aircraft serial: 22578
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 86210144
- Condition: Inoperative
- Location: Mid Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA-DURING MAINTENANCE CHECK FOUND SMOKE BARRIER EMERGENCY EXIT LIGHT INOPERATIVE. REPLACED SMOKE BARRIER EMERGENCY EXIT LIGHT BATTERY AND LIGHTS OPERATED NORMALLY.
